# SDR YENA2024050700719

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 81,411 hours, 29,335 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frm 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT EXTERNAL SKIN AT FR 1 CUT OUT SKIN AND 6 INCH BELOW LOWER LATERAL STRINGER AT LOWER FUSELAGE; (RESOLVED ON W/O: 1274338 TASKCARD: NR-00038) REF WO# 2024 44/1 NR# 2024-148745. ACCOMPLISHED THE REPAIR OF THE DENT DAMAGES ON NOSE FORWARD FUSELAGE LOWER SKIN PANEL AT FR1 AND Y-330 IN ACCORDANCE WITH EA 51-0067-24 COVER REV. 0 AND PART 1-2 AND AIRBUS RDAF 81370099/004/2024#A
